Fixed Point Theorems for - Contractions in Generalized Metric Spaces
Seong-Hoon Cho
Abstract and Applied Analysis, 2018, vol. 2018, 1-6
Abstract:
In this paper, the notion of - contractions is introduced and a new fixed point theorem for such contractions is established.
Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2018/1327691.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2018/1327691.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:1327691
DOI: 10.1155/2018/1327691
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().